MathSciNet Relay Station
MathSciNet bibliographic data
MR1040895 58F12
Blokh, A. M.; Lyubich, M. Yu. Measure and dimension of solenoidal attractors of one-dimensional dynamical systems. Comm. Math. Phys. 127 (1990), no. 3, 573–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement